Alert archive / Florida / Freeze Watches in 2012
Freeze Watch 3, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze watch at Feb 11, 2012, 3:21 PM EST for 4 counties in Florida. It took effect at Feb 13, 2012, 4:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 3:21 PM EST (20:21 UTC)
- In effect from
- Feb 13, 2012, 4:00 AM EST
- Expired
- Feb 12, 2012, 2:41 PM EST
- In force
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 100 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172 WWUS72 KMLB 112021 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 321 PM EST SAT FEB 11 2012 FLZ041-044>046-141-144-112300- /O.NEW.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/ /O.CON.KMLB.FZ.W.0004.120212T0900Z-120212T1400Z/ /O.CON.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...DAYTONA BEACH...CLERMONT 321 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TIMING...ARCTIC HIGH PRESSURE WILL BUILD SOUTHWARD OVER EAST CENTRAL FLORIDA TONIGHT AND BRING FREEZING TEMPERATURES TO LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES. UP TO 5 HOURS OF FREEZING TEMPERATURES ARE EXPECTED. LOW TEMPERATURES WILL DIP INTO THE UPPER 20S ACROSS PORTIONS OF LAKE AND NORTHWEST VOLUSIA COUNTIES...LOWER 30S ELSEWHERE IN THE WARNING AREA. URBANIZED AREAS SUCH AS ORLANDO MAY REMAIN JUST ABOVE FREEZING OR HIT FREEZING ONLY BRIEFLY. FREEZING TEMPERATURES ARE POSSIBLE AGAIN MONDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ047-053-054-058-059-064-147-112300- /O.CON.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/ SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...KISSIMMEE... ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... TITUSVILLE 321 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * TIMING...NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH CAN BE EXPECTED THROUGH LATE AFTERNOON. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS ON THE INTRACOASTAL WATERS AND INLAND LAKES VERY CHOPPY...WHICH CAN TIP OR SWAMP SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ KELLY
3 follow-up statements
397 WWUS72 KMLB 112251 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 551 PM EST SAT FEB 11 2012 FLZ041-044>046-141-144-121300- /O.EXP.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/ /O.CON.KMLB.FZ.W.0004.120212T0900Z-120212T1400Z/ /O.CON.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...DAYTONA BEACH...CLERMONT 551 PM EST SAT FEB 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... * TIMING...ARCTIC HIGH PRESSURE WILL BUILD SOUTHWARD OVER EAST CENTRAL FLORIDA TONIGHT AND BRING FREEZING TEMPERATURES TO LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES. UP TO 5 HOURS OF FREEZING TEMPERATURES ARE EXPECTED. LOW TEMPERATURES WILL DIP INTO THE UPPER 20S ACROSS PORTIONS OF LAKE AND NORTHWEST VOLUSIA COUNTIES...LOWER 30S ELSEWHERE IN THE WARNING AREA. URBANIZED AREAS SUCH AS ORLANDO MAY REMAIN JUST ABOVE FREEZING OR HIT FREEZING ONLY BRIEFLY. FREEZING TEMPERATURES ARE POSSIBLE AGAIN MONDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ047-053-054-058-059-064-147-120000- /O.EXP.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/ SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...KISSIMMEE... ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... TITUSVILLE 551 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... WIND GUSTS ASSOCIATED WITH A COLD FRONTAL PASSAGE WILL DECREASE TO BELOW ADVISORY THRESHOLDS THROUGH THIS EVENING. BOATERS SHOULD REMAIN CAUTIOUS ON AREA LAKES FOR THE REST OF THE EVENING AS GUSTS WILL BE SLOW TO DECREASE AND SUSTAINED WINDS WILL REMAIN ELEVATED. $$
811 WWUS72 KMLB 120910 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 410 AM EST SUN FEB 12 2012 FLZ041-044>046-141-144-121300- /O.CON.KMLB.FZ.W.0004.000000T0000Z-120212T1400Z/ /O.CON.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...DAYTONA BEACH...CLERMONT 410 AM EST SUN FEB 12 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... * TIMING...ARCTIC HIGH PRESSURE BUILDING ACROSS THE DEEP SOUTH WILL KEEP A VERY COLD AIRMASS OVER EAST CENTRAL FLORIDA INTO MONDAY MORNING. NEAR FREEZING TEMPERATURES IN THE MID TO UPPER 30S ARE OCCURRING THIS MORNING ACROSS LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES AND TEMPERATURES ARE EXPECTED TO DROP SEVERAL DEGREES TO BELOW FREEZING ACROSS MOST OF THE WARNED AREA BEFORE SUNRISE THIS MORNING. URBANIZED AREAS SUCH AS ORLANDO ARE EXPECTED TO REMAIN JUST ABOVE FREEZING THIS MORNING. FREEZING TEMPERATURES ARE EXPECTED AGAIN MONDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
997 WWUS72 KMLB 121941 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 241 PM EST SUN FEB 12 2012 FLZ141-122045- /O.CAN.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/ COASTAL VOLUSIA- INCLUDING THE CITY OF...DAYTONA BEACH 241 PM EST SUN FEB 12 2012 ...FREEZE WATCH FOR COASTAL VOLUSIA COUNTY TONIGHT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FREEZE WATCH. $$ FLZ041-044>046-144-131400- /O.UPG.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/ /O.NEW.KMLB.FZ.W.0005.120213T0900Z-120213T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...CLERMONT 241 PM EST SUN FEB 12 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST MONDAY. * TIMING...ARCTIC HIGH PRESSURE BUILDING ACROSS THE DEEP SOUTH WILL KEEP A VERY COLD AIRMASS OVER EAST CENTRAL FLORIDA INTO MONDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP SEVERAL DEGREES TO BELOW FREEZING A BEFORE SUNRISE MONDAY MORNING. URBANIZED AREAS SUCH AS ORLANDO ARE EXPECTED TO REMAIN JUST ABOVE FREEZING. * TEMPERATURE...UPPER 20S TO LOWER 30S ARE FORECAST. * IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ053-131400- /O.NEW.KMLB.FZ.W.0005.120213T0900Z-120213T1400Z/ OSCEOLA- INCLUDING THE CITIES OF...KISSIMMEE...ST CLOUD 241 PM EST SUN FEB 12 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST MONDAY. * TEMPERATURE...30 TO 32 DEGREES IS FORECAST...MAINLY ACROSS WESTERN OSCEOLA COUNTY FOR ONE TO TWO HOURS BEFORE SUNRISE MONDAY. * IMPACTS...FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze watch went out at Feb 11, 10:55 AM EST, 4 hours 26 minutes earlier.
Area forecast discussion, Feb 11, 10:55 AM EST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1055 AM EST SAT FEB 11 2012
.DISCUSSION...
...POSSIBLE FREEZING TEMPERATURES NORTH OF ORLANDO TONIGHT...
...COLD WIND CHILLS EXPECTED LATE TONIGHT AND EARLY SUNDAY MORNING...
COOLER AND DRIER AIR IS FILTERING DOWN THE FL PENINSULA. AFTER THE
INITIAL CLEARING OF LOW CLOUDS EARLY THIS MORNING...SOME GULF
STRATOCUMULUS CLOUDS WILL PUSH EAST ACROSS PORTIONS OF THE AREA.
WILL CALL IT PARTLY SUNNY. MAX TEMPS WILL CLIMB INTO THE UPPER
60S/LOWER 70S BUT IT WILL BE WINDY WITH NW WINDS 15-20 MPH WITH
GUSTS TO 30 MPH. SO LAKE WIND ADVISORY LOOKS GOOD.
POLAR HIGH BUILDS OVER THE AREA TONIGHT WITH STRONGER COLD
ADVECTION. LOWS WILL TUMBLE INTO THE 30S MOST AREAS WITH A STIFF
WIND PRODUCING COLD WIND CHILLS. WILL NEED TO CONSIDER A FREEZE
WARNING FOR NORTHERN SECTIONS (LAKE/VOLUSIA) WHEN THE NEW MODEL
GUIDANCE COMES IN.
&&
.AVIATION...
MVFR CIGS WILL CLEAR OUT OF SUA SHORTLY. OTHERWISE VFR. SOME PATCHY
VFR CIGS (3500-4000FT AGL) OFF THE GULF OF MEXICO MAY AFFECT
LEE/MCO/SFB THROUGH 20Z. NW WINDS 15-20 KNOTS WITH GUSTS TO 25 KNOTS
WILL PERSIST EVEN PAST SUNSET.
&&
.MARINE...
TODAY-TONIGHT...UNFAVORABLE BOATING CONDITIONS WILL CONTINUE AS
POLAR HIGH BUILDS OVER THE WATERS NEXT 24 HOURS. THERE MAY BE A
SLIGHT DECREASE IN WINDS THIS AFTN AS DEEPENING LOW PRESSURE PULLS
FAR ENOUGH AWAY AND BEFORE EFFECTS OF POLAR HIGH ARE FELT IN
EARNEST. SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL THE WATERS EXCEPT
NEARSHROE TREASURE COAST WHERE THERE IS A CAUTION HEADLINE. BUT THEY
TOO WILL UPGRADE TO AN ADVISORY BY THE END OF THE DAY. WILL CONSIDER
UPGRADING OFFSHORE WATERS TO A GALE WARNING FOR TONIGHT.
&&
.FIRE WEATHER...
DRIER AND COOLER AIRMASS IS FILTERING DOWN THE PENINSULA BEHIND COLD
FRONT. 20 FOOT WINDS WILL EXCEED 15 MPH WITH MIN RH VALUES DIPPING
BELOW 40 PERCENT. THERE APPEARS TO BE ENOUGH RESIDUAL LOW LEVEL
MOISTURE TO PREVENT WIDESPREAD RH BELOW 35 PERCENT BUT WILL CONTINUE
TO MONITOR.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 68 35 52 33 / 0 0 0 10
MCO 70 38 56 37 / 0 0 0 10
MLB 70 39 57 37 / 10 0 0 10
VRB 72 41 59 40 / 10 0 0 10
LEE 68 33 53 32 / 0 0 0 10
SFB 70 36 54 34 / 0 0 0 10
ORL 70 38 55 37 / 0 0 0 10
FPR 72 40 59 40 / 10 0 0 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR ALL OF EAST CENTRAL FLORIDA.
WIND CHILL ADVISORY FROM 4 AM TO 9 AM EST SUNDAY FOR ALL OF
EAST CENTRAL FLORIDA.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SUNDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 7 PM EST SUNDAY
FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
OUT 20 NM.
&&
UPDATES...KELLY
IMPACT WX...BRAGAWHazardous weather outlook, Feb 11, 5:56 AM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 556 AM EST SAT FEB 11 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-111600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 556 AM EST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .HIGH WIND IMPACT... WINDS WILL INCREASE OUT OF THE NORTHWEST AT 15 TO 20 MPH LATER THIS MORNING WITH GUSTS OF 25 TO 30 MPH POSSIBLE THROUGH THIS AFTERNOON. BREEZY CONDITIONS WILL PERSIST INTO TONIGHT WITH 10 TO 15 MPH WINDS ACROSS INLAND LOCATIONS...AND COASTAL AREAS REMAINING AT 15 TO 20 MPH. A LAKE WIND ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM THIS EVENING. .EXCESSIVE COLD IMPACT... COLD AIR WILL FILTER INTO THE AREA BEHIND A STRONG COLD FRONT. TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 30S ACROSS MOST LOCATIONS...WITH WIND CHILLS REACHING THE MIDDLE TO UPPER 20S FOR A FEW HOURS LATE TONIGHT. DRESS WARMLY IF HEADING OUTSIDE LATE TONIGHT INTO SUNDAY MORNING AS TEMPERATURES HAVE NOT BEEN THIS COLD FOR OVER A MONTH. .RIP CURRENT IMPACT... NORTHWEST WINDS OF 15 TO 20 MPH WILL PRODUCE A LONGSHORE CURRENT AT AREA BEACHES TODAY. A LONGSHORE CURRENT FLOWS PARALLEL TO THE BEACH AND CAN BE STRONG ENOUGH TO KNOCK YOU OFF THE SANDBAR INTO DEEP WATER. RIP CURRENTS WILL BE MOST EVIDENT NEAR PIERS AND JETTIES. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER TRY TO SWIM DIRECTLY AGAINST CURRENTS THAT OCCUR AT THE BEACHES. .WIND AND SEA IMPACT... NORTHWEST WINDS OF 15 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS NEARSHORE...AND 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS OFFSHORE WILL PRODUCE HAZARDOUS MARINE CONDITIONS. SEAS WILL BUILD TO 5 TO 7 FEET NEARSHORE AND 7 TO 9 FEET OFFSHORE BY THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING EARLY THIS AFTERNOON. MARINERS AND BOATERS ARE URGED TO REMAIN DOCKED UNLESS ABSOLUTELY NECESSARY TO VENTURE OUT ON THE ROUGH WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. COLDER AIR WILL CONTINUE TO FILTER INTO EAST CENTRAL FLORIDA AS TEMPERATURES WILL RUN 15 TO 20 DEGREES BELOW NORMAL SUNDAY AND SUNDAY NIGHT. DRIER AIR WILL ACCOMPANY THIS CHANGE IN AIRMASS AND RESULT IN AN INCREASED FIRE WEATHER THREAT THROUGH MONDAY. WINDS AND SEAS WILL REMAIN ELEVATED THROUGH EARLY MONDAY BEFORE SUBSIDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. GUSEMAN
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 11:23 PM EST | Special Marine Warning | MLB | 72 min | |
| Feb 11, 3:58 AM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 14 hr |
| Feb 11, 4:30 AM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
| Feb 11, 4:44 AM EST | Small Craft Advisory | MLB | 38 hr | |
| Feb 11, 12:30 PM EST | Freeze Warning | MLB | Lake, Orange, Seminole, Volusia | 21 hr |
| Feb 11, 3:08 PM EST | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 36 hr |
| Feb 11, 3:08 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
| Feb 11, 3:41 PM EST | Gale Warning | MLB | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.